# SDR DALA2020122704261

- Difficulty date: December 22, 2020
- Submitted: December 27, 2020
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 52,982 hours, 23,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND BEAR STRAP CRACKED WHILE PERFORMING SKIN AND BEAR STRAP INPSECTION.  BEAR STRAP REPAIRED, PER ERA 589142-14.
